Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain in the upper abdomen after eating spicy food, nausea increases after food. Endoscopy, sonography, liver function reports are normal. Cause?

i am 32 year old (F), vegitarian ,weight- 58 kg , hight-5 3 when ever i eate any spicy food even home made food i fel pan in lower abdomen docter prescribes me ornidazole or ofloxacin or other entibiotic along with pentoprazole, esmeprazole or cintopride but i could not take that medicein more then 1 day because i feel seviour pain or gastritis problem in my upper abdomin i have pain in upper abdomen and nousia problem from 2 year doctor says that i have gastrities tendency now i am unable to eat home made food also. after taking meals my pain and nousia problem become incress my endoscopy report , sonography report, lever function report, and x-ray found normel but my problem are the same at present doctor prescribe me the following medicine :- Rajo D normaxin Velget Recifex 200 for above problem i had been admitted so many time in the hospital doctor says that i have no major problem but i am suffering with very uncomfortable situation. Madhulika Sharma
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
You have specific food allergy or sensitivity need to rule out by exclusion method by keeping a log book.
Currently sop all the medication and start on nexium 40mg. nocte
Avoid spicy and fried foods. Avoid caffeiene. tea and other aerated waters.
You may have trait anxiet or a dep seated conflict need to work out with psychiatrist/psychologist and need counselling regarding your attitude to food.
Keep any on gluten sensitivity/ Tropical sprue and other related disorders.
You may need an opinion of gastroenterologist on all these including Pancreatic cause as well.

we wish you good luck in in outcome.

Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor